# SDR AALA20151121002

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 20 hours, 9 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Binding
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CABIN DOOR DIFFICULT TO ARM OR DISARM.  FOUND GIRT BAR APRON WAS BINDING.  THE APRON WAS REPOSITIONED.  WHILE PERFORMING ADDITIONAL TROUBLESHOOTING, THE SLIDE DEPLOYED SUCCESSFULLY.  REPLACED THE L1 DOOR SLIDE.
